RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1994, Volume 207, Pages 66–69 (Mi tm1216)  

On approximation, by algebraic numbers, of the solutions of some equations containing $E$-functions

A. I. Galochkin


Full text: PDF file (341 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 207, 63–66

Bibliographic databases:
UDC: 511.36
Received in January 1992

Citation: A. I. Galochkin, “On approximation, by algebraic numbers, of the solutions of some equations containing $E$-functions”, Number theory and analysis, Proceeding of the International Conference on number theory dedicated to the Centenary of I. M. Vinogradov, Trudy Mat. Inst. Steklov., 207, Nauka, Moscow, 1994, 66–69; Proc. Steklov Inst. Math., 207 (1995), 63–66

Citation in format AMSBIB
\Bibitem{Gal94}
\by A.~I.~Galochkin
\paper On approximation, by algebraic numbers, of the solutions of some equations containing $E$-functions
\inbook Number theory and analysis
\bookinfo Proceeding of the International Conference on number theory dedicated to the Centenary of I. M. Vinogradov
\serial Trudy Mat. Inst. Steklov.
\yr 1994
\vol 207
\pages 66--69
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1401805}
\zmath{https://zbmath.org/?q=an:0896.11028}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 207
\pages 63--66


Linking options:
  • http://mi.mathnet.ru/eng/tm1216
  • http://mi.mathnet.ru/eng/tm/v207/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:118
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020